# SDR 96ZZZX2145

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7230D
- Make and model: Beech A36
- Aircraft serial: E2281
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: 3595000539
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT:  1,999.5 HRS.  DURING REGULAR ENGINE OIL CHANGE, MECHANIC NOTICED EXHAUST STAINS ON VACUUM PUMP.  UPON CLOSER INSPECTION, FOUND RT EXHAUST STACK CRACKED AND SPLIT.  LENGTH ABOUT 4 INCHES BY .50 INCH WIDE.  SPLIT WAS DIRECTLY BELOW AREA WHERE ALL 3 CYLINDERS DUMP INTO STACK.  STARTED ALONG WELD SEAM.
